Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal Nortriptyline Qs sl

Posted by Mitch on May 28, 2001, at 1:14:24

In reply to Re: Effexor Withdrawal Nortriptyline Qs, posted by sl on May 27, 2001, at 20:37:50

sl,

Been on nortiptyline-I found it the most tolerable of the tricylic antidepressants. If you were *tired* on Effexor, this might help. If it doesn't I would ask about some Desipramine or Wellbutrin (that is if you don't have anxiety troubles!).

> > > The withdrawal isn't supposed to start for a couple days, but my teeth have been tingling and I've got no energy and...blech.
> > It sounds to me that you may have gone off of it too fast. My doctor did tell me it can take 3-4 weeks to come off of it. I wonder why Effexor is so hard to come off of???
>
> I probably DID come off it too fast. But as soon as my mood went downhill, I knew I needed to get off it ASAP so I could start the new one that much sooner. I'm miserable, mentally and physically, and I need to start the new meds but I can't til Effexor has been done for a week.
>
> The physical withdrawal symptoms are worse now, I haven't taken any Effexor since Thursday. I'm nauseous, dizzy, headachey, and twitchy. And so scatterbrained my friend told me he thought I should be on Ritalin. :P
>
> But I've also read on here about people who took it all slow and stuff and STILL wound up miserable, so I might as well go faster if I'm going to feel lousy ANYWAY.
> And my [wonderful] pharmacist told me it'll take 3 weeks for my brain to go back to "normal". :/
> I have no idea why Effexor is so much worse to come off than other drugs, by the way, it really doesn't SEEM like it should be that much worse.
>
> I'm taking St John's Wort and Evening Primrose Oil to try to blunt the mood-crashes and side-effects too....and a week from tomorrow I start Nortriptyline. *shiver*
>
> Can anyone give me a quick crash-course in Nortriptyline? What'll happen if I drink on it, does it cause any weird side effects that might not be in the literature, etc?
>
> Thanks...
> sl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:64353
URL: http://www.dr-bob.org/babble/20010522/msgs/64470.html